Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning her 18 year old daughter with a history of HPV and acne who at the beginning of October 2006, was vaccinated with a dose of HPV vaccine. Concomitant therapy included Yasmin and Minocin. One week later, the patient developed a urinary tract infection. Two weeks after vaccination, she had an acute onset of arthritis. She had significant swelling of her finger joints and generalized myalgia. She had blood work to include viral antibody titers which were positive for parvo virus, Epstein Barr and Cytomegalovirus. The patient was treated with steroids and anti inflammatory drugs. At the time of the report she had not recovered. The reporter considered the events to be disabling and other important medical events (OMIC). Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166